# SDR CALA2019091401532

- Difficulty date: September 10, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERNAL LOWER LOBE FR 63-64 STR 41 STR CORRODED. (A3NB -53-4-6179) REF NR 9298950 AND EVALUATED CORROSION ON AFT PIT INTERNAL LOWER LOBE FR63-64 STR 41R FOUND NO ALLOWABLE DAMAGE LIMITS REMOVED AND REPLACED STR 41R FR 58-64 IAW SR, 51-72-11-911-001 UPDATE TO INCLUDE: CATEGORY A PERMANENT REPAIR.
